# SDR CALA9901287

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING NR 7 SPOILER PANEL SKIN WITH DENTS ON LOWER SURFACE.  THE SPOILER PANEL WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 57-30-00, PAGE 30 AND MM 27-62-1, PAGE 403.
